arrow
Volume 29, Number 6
Previous Issue Next Issue

J. Comp. Math., 29 (2011), pp. i-ii

Preview Full PDF 918 10950 Abstract

Kirill D. Nikitin, Maxim A. Olshanskii, Kirill M. Terekhov & Yuri V. Vassilevski

10.4208/jcm.1109-m11si01

J. Comp. Math., 29 (2011), pp. 605-622.

Preview Full PDF 823 11097 Abstract

Zhen Gao, Wai Sun Don & Zhiqiu Li

10.4208/jcm.1110-m11si02

J. Comp. Math., 29 (2011), pp. 623-638.

Preview Full PDF 608 11061 Abstract

Kun Xu & Zhaoli Guo

10.4208/jcm.1109-m11si03

J. Comp. Math., 29 (2011), pp. 639-660.

Preview Full PDF 737 10761 Abstract

Yibing Chen & Song Jiang

10.4208/jcm.1109-m11si04

J. Comp. Math., 29 (2011), pp. 661-683.

Preview Full PDF 745 10724 Abstract

Chuanmiao Chen, Zhong-Ci Shi & Hongling Hu

10.4208/jcm.1110-m11si05

J. Comp. Math., 29 (2011), pp. 684-697.

Preview Full PDF 577 10601 Abstract

Can Huang, Tao Tang & Zhimin Zhang

10.4208/jcm.1110-m11si06

J. Comp. Math., 29 (2011), pp. 698-719.

Preview Full PDF 596 11109 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard